# SDR DL76L020674

- Difficulty date: June 15, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 34,915 hours, 5,418 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

R1 WINDOW SHATTERED IN FLIGHT.  NOTICED ARCHING AROUND WINDOW THEN PULLED CIRCUIT BREAKER FOR CONTROLLER AND THEN THE WINDOW SHATTERED.  WINDSHIELD REPLACED AS PER M/M 56-11-01-4.
